CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Publications        
 
Volume 60 Number 2 (Apr 2008)

Looking for a printed back issue?
Page  
Contents
241 
  Semi-Classical Wavefront Set and Fourier Integral Operators
Alexandrova, Ivana
264 
  Erratum to: An Exactly Solved Model for Recombination, Mutation and Selection
Baake, Michael; Baake, Ellen
266 
  Invariants and Coinvariants of the Symmetric Group in Noncommuting Variables
Bergeron, Nantel; Reutenauer, Christophe; Rosas, Mercedes; Zabrocki, Mike
297 
  Transitive Factorizations in the Hyperoctahedral Group
Bini, G.; Goulden, I. P.; Jackson, D. M.
313 
  Asymptotic Properties for Increments of $l^{\infty}$-Valued Gaussian Random Fields
Choi, Yong-Kab; o, Miklós Csörg\H
334 
  Low-Pass Filters and Scaling Functions for Multivariable Wavelets
Curry, Eva
348 
  Monoidal Functors, Acyclic Models and Chain Operads
Santos, F. Guillén; Navarro, V.; Pascual, P.; Roig, Agust{\'\i}
379 
  Finite Cohen--Macaulay Type and Smooth Non-Commutative Schemes
rgensen, Peter J\o
391 
  The Geometry of the Weak Lefschetz Property and Level Sets of Points
Migliore, Juan C.
412 
  Quelques calculs de traces compactes et leurs transform{ées de Satake
Nguyen-Chu, G.-V.
443 
  On a Class of Projectively Flat Metrics with Constant Flag Curvature
Shen, Z.; Yildirim, G. Civi
457 
  Harmonic Coordinates on Fractals with Finitely Ramified Cell Structure
Teplyaev, Alexander

© Canadian Mathematical Society, 2015 : https://cms.math.ca/